# SDR 20000405AP005

- Difficulty date: February 28, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FORWARD BULLNOSE EMERGENCY LIGHT IN CABIN INOPERATIVE.  TROUBLESHOT SYSTEM, REPLACED EMERGENCY LIGHT BATTERY PACK ASSEMBLY.  (M)
